MAUDE Adverse Event Report: AUGMEDICS INC. XVISION SPINE SYSTEM (XVS)

AUGMEDICS INC. XVISION SPINE SYSTEM (XVS)
Model Number SWIVEL 5-6 MM UNIVERSAL TOOL ADAPTER LEG UP
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon was using a burr to navigate and burr his starting points for facetectomies when the button on the adapter popped out of the adapter.Upon taking ap fluoro images the surgeon noticed a small spring that must have belonged to the adapter in the imaging and took it out of the patient.The adapter was removed from the tray and sent out for further investigation.The investigation concluded that a malfunction of the adapter had occurred.It is important to clarify that in this situation where the spring could have been left in the patient's body, it could theoretically result in an un-desire tissue response.The risk in a tissue response has been analyzed and was found to be nonhazardous to the patient's health over time.Since a device malfunction has occurred, it was decided to report this case.

Brand Name
XVISION SPINE SYSTEM (XVS)
Common Device Name
XVISION SPINE SYSTEM (XVS)
Manufacturer (Section D)
AUGMEDICS INC.
21 s. evergreen ave. suite 230
arlington heights IL 60005
Manufacturer (Section G)
AUGMEDICS INC.
21 s. evergreen ave. suite 230
arlington heights IL 60005
Manufacturer Contact
shay ramon
2 ha-otsma st.
p.o.b 345
yokneam, 20692-05
IS   2069205
MDR Report Key17997249
Report Number3016571711-2023-00014
Device Sequence Number15134822
Product Code OLO
UDI-Device Identifier07290113780231
UDI-Public07290113780231
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSWIVEL 5-6 MM UNIVERSAL TOOL ADAPTER LEG UP
Device Catalogue NumberAMCRMU05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Initial Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown